American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 41 of 41 found      Go to page: 1 2

[31] Reinhard Schultz. Differential group actions on homotopy spheres. III. Invariant subspheres and smooth suspensions . Trans. Amer. Math. Soc. 275 (1983) 729-750. MR 682728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sören Illman. Recognition of linear actions on spheres . Trans. Amer. Math. Soc. 274 (1982) 445-478. MR 675064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John Ewing. Extending free cyclic actions on spheres . Trans. Amer. Math. Soc. 273 (1982) 695-703. MR 667168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] McKenzie Y. Wang. On actions of adjoint type on complex Stiefel manifolds . Trans. Amer. Math. Soc. 272 (1982) 611-628. MR 662056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] McKenzie Y. Wang. On actions of regular type on complex Stiefel manifolds . Trans. Amer. Math. Soc. 272 (1982) 589-610. MR 662055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Paik Kee Kim. Involutions on Klein spaces $M(p,\,q)$ . Trans. Amer. Math. Soc. 268 (1981) 377-409. MR 632535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Reinhard Schultz. Differentiable group actions on homotopy spheres. II. Ultrasemifree actions . Trans. Amer. Math. Soc. 268 (1981) 255-297. MR 632531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dennis McGavran. Adjacent connected sums and torus actions . Trans. Amer. Math. Soc. 251 (1979) 235-254. MR 531977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] John Ewing. Semifree actions on finite groups on homotopy spheres . Trans. Amer. Math. Soc. 245 (1978) 431-442. MR 511421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Paik Kee Kim. Cyclic actions on lens spaces . Trans. Amer. Math. Soc. 237 (1978) 121-144. MR 479366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Deane Montgomery and Leo Zippin. Periodic one-parameter groups in three-space . Trans. Amer. Math. Soc. 40 (1936) 24-36. MR 1501864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 41 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia